# SDR FDEA201208173061

- Difficulty date: August 17, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 61,071 hours, 18,809 cycles
- Engine: Pwa PW4158
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 652052115
- Part serial: 379
- Condition: Failed
- Location: Altimeter
- Part time: 16,530 hours, 11,204 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER`S ALTIMETER INOPERATIVE, STICKS AND JUMPS CONSTANTLY TRIED FIRST OFFICER SWITCH TO CAPTAIN`S ADC, SAME PROBLEM.  NOT RVSM.   FOUND INDICATOR REPEATED EXACTLY THE SAME FAULT THAT IT EXHIBITED ON THE LAST ACFT IT WAS INSTALLED ON.  R & R FIRST OFFICER`S ALTIMETER AND NOW OPS NORMAL. REF MM 34-12-21-04.
